RAPOPORT–ZINK SPACES OF HODGE TYPE

Cited 3 time in webofscience Cited 0 time in scopus
  • Hit : 55
  • Download : 0
When p > 2, we construct a Hodge-type analogue of Rapoport-Zink spaces under the unramifiedness assumption, as formal schemes parametrizing 'deformations' (up to quasi-isogeny) of p-divisible groups with certain crystalline Tate tensors. We also define natural rigid analytic towers with expected extra structure, providing more examples of 'local Shimura varieties' conjectured by Rapoport and Viehmann.
Publisher
CAMBRIDGE UNIV PRESS
Issue Date
2018-06
Language
English
Article Type
Article
Citation

FORUM OF MATHEMATICS SIGMA, v.6, no.e8, pp.1 - 110

ISSN
2050-5094
DOI
10.1017/fms.2018.6
URI
http://hdl.handle.net/10203/261996
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 3 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0